DS2 (3 months old) was admitted to hospital for observation last Sunday after he developed a rash that wouldn't fade under the glass test. 'Observation' apparently includes a whopping great dose of IV antibiotics.
He's fine in himself, but seems to have gone backwards in terms of his digestion - he had been very refluxy and colicky in the evenings, and had just started settling beautifully, but now is back to being uncomfortable and fractious all evening.
I wonder if the antibiotics have killed off all his nice healthy gut bacteria - is there anything I can do to help them regenerate? He's BF, but I'm wondering about homeopathic remedies or anything like that? Or is it just a case of waiting it out?
Get in any good health store (probably not in a holland/barrett)
They are both in a tasteless white powder. Add quarter teaspoon to a little milk on a spoon (breast, formula, or even water). Give once a day, after or during a feed, at a different time to the antibiotics. Keep using after course of antiB has finished (might as well use whole jar). Preferably store in fridge.